# SDR IPXA2M74126

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Engine: Pwa PW4460
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH A/P ENGAGED, GEAR HANDLE WAS LOWERED. AP2 DISENGAGED AND NO GEAR LOWERED.  ALL GEAR INDICATION UNSAFE.    LANDING GEAR EXTENSION/RETRACTION ADJUSTED AND TESTED IAW AMM 32-32-00-5.  NO FAULTS NOTED.
